# SDR PCAA0209114

- Difficulty date: September 28, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 34,427 hours, 37,554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABE-FLIGHT 3515, CREW REPORTED EMERGENCY LIGHTS INOPERATIVE FROM ROW 3 THROUGH 7 ON NR 1 SIDE.  MAINTENANCE REPAIRED BROKEN WIRE IN FLOOR EMERGENCY LIGHT SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
